MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE
Model Number 305U19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 12 years and 8 months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve.The reason for intervention was reported to be due to aortic stenosis.No additional adverse patient effects were reported.

Brand Name
MOSAIC
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13831843
Report Number2025587-2022-00744
Device Sequence Number1000882
Product Code DYE
UDI-Device Identifier00885074253213
UDI-Public00885074253213
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2013
Device Model Number305U19
Device Catalogue Number305U19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/20/2022
Date Device Manufactured09/24/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight58 KG